Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

22 Sept 2010 after stopping depo injection 8 weeks ago, &

Starting antidepressants my skin got abit worse, then after coming of depo injection my skin got alot worse - I started getting neck acne & my chest acne got worse too. Now my neck has nearly cleared & chest is more back to how it used to be (mild acne) but as you can see my face is quite bad. This has actually improved alot since using AHA lotion as skin texture is better & less blackheads - but still getting whiteheads & red spots.......any advice?.... I dont want to go on the pill.

    From the album:

    My skin after roaccutane & now

    • 6 pictures
    • 0 comments
    • 4 image comments


    Recommended Comments

    Looks like me and you are in the same boat skin wise. My skin looks alot like mine does. I was put on accutane 4 years ago and it worked like a charm. Only a few minor side effects, nothing serious. Now today, 4 years late my skin is acne filled again. I dont have insurance, but would give anything to go back on accutane. Do it if you can.

    Share this comment


    Link to comment

    im on minocycline rite now im 6 weeks in so ive still got 6 weeks to go before i can say if its working or not, but if it doesnt then ill take roaccutane coz this crap depresses me too

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×